# SDR 05FDEA00231

- Difficulty date: January 30, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 41,967 hours, 9,723 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Broken
- Location: Scissor Link
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR DID NOT RETRACT ON T/O.  CYCLED GEAR AND LANDED   UNEVENTFULLY.  FOUND RIGHT MLG SCISSOR LINK BRACKET BROKEN DURING INSPECTION.  APPEARS WIRING CONDUIT MAY HAVE HUNG UP ON DOOR LATCH MECHANISM DURING RETRACTION.  RIGHT MLG DOOR LATCH NOT DAMAGED.  REPLACED CONDUIT GUIDE.  ACCOMPLISHED A/C JACKING AND RIGHT MLG SWING AND ADJUSTMENT TEST.  ALL TESTS PASSED.  NO DEFECTS NOTED.  A/C OK FOR CONTINUED SERVICE.
